# SDR AALA20011256

- Difficulty date: June 16, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N861AA
- Make and model: Boeing 727223
- Aircraft serial: 21088
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Aft Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT AFT AIRSTAIR INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE AT AFT AIRSTAIR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
